MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550310020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received the patient experienced persistent instability in the left shoulder following a reverse total shoulder arthroplasty, despite initial postoperative improvement.Imaging confirmed stable alignment of the implant, and the instability did not result in a true glenohumeral dislocation.Persistent symptoms led to a diagnostic ct scan to assess prosthesis stability and position.Device related: possible (humeral stemless implant: yes).Procedure related: possible.Date of event: (b)(6) 2026.Date of implant: (b)(6) 2025.Date of revision: no information provided.Device location: left.Treatment/impact: diagnostic intervention (ct).Depuy synthes products used: catalog number: 520000036; lot number: 662988; component type: humeral; description: inhance shoulder system stemless medium diameter 36mm cementless.Catalog number: 550011240; lot number: 664496; component type: : baseplate; description: inhance shoulder system modular uniti platform baseplate small ø24mm cementless.Catalog number: 550035600; lot number: 206439; component type: screw; description: inhance shoulder system central screw ø6.0 x 35mm.Catalog number: 550310035; lot number: 230709; component type: screw; description: inhance shoulder system locking screw 35mm.Catalog number: 550310020; lot number: 221055; component type: screw; description: inhance shoulder system locking screw 20mm.Catalog number: 550536004; lot number: 354620; component type: glenosphere; description: inhance shoulder system glenosphere ø36+4mm.Catalog number: 550036100; lot number: mi125077; component type: liner; description: inhance shoulder system reverse liner retentive x-linked vitamin e pe ø36+0mm.Catalog number: 550300020; lot number: 206618; component type: screw; description: inhance shoulder system non-locking screw 20mm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d1, d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24616300
Report Number1818910-2026-04885
Device Sequence Number16035846
Product Code HSD
UDI-Device Identifier10603295546573
UDI-Public(01)10603295546573(17)280930(10)221055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550310020
Device Lot Number221055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL SCREW 6.0X35; GLENOSPHERE 36+4; LOCKING SCREW 35; MOD UNITI CONV BASEPLATE S 24; NON-LOCKING SCREW 20; REVERSE LINER 36+0 R; STEMLESS M 36
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale